# SDR YENA20091202165

- Difficulty date: December 2, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000090
- Aircraft time: 6,765 hours, 3,988 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1703911
- Part serial: E2637
- Condition: Failed
- Location: Le Slat
- Part time: 6,765 hours, 3,988 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT JB922 ORD-BOS ON APPROACH INTO BOS HAD A "SLAT FAIL" EICAS MESSAGE WHILE SELECTING SLAP/FLAP 1 WITH ASSOCIATED SHAKER ANTICIPATED AND SPOILER FAULT.  CREW PERFORMED QRH PROCEDURES AND LANDED UNEVENTFUL.  MX PERFORMED FIM 27-81-00-810-802-A FOUND SLAT ACTUATOR NR 4 ON RIGHT WING TORQUE LIMITER INDICATOR TRIPPED.  REMOVED AND REPLACED ACTUATOR IAW AMM 27-81-01, ALL OPS AND RIGGING CHECK GOOD.  SHAKER ANTICIPATED AND SPOILER FAULT DUE TO SLAT DISAGREE IAW FIM 27-81-00, AIRCRAFT RETURNED TO SERVICE.
